Illinois Journal of Mathematics

Injective $BP_{\ast}BP$-comodules and localizations of Brown-Peterson homology

David Copeland Johnson, Peter S. Landweber, and Zen-Ichi Yosimura

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 4 (1981), 599-610.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047052

Mathematical Reviews number (MathSciNet)
MR630844

Zentralblatt MATH identifier
0472.55003

Subjects
Primary: 55N22: Bordism and cobordism theories, formal group laws [See also 14L05, 19L41, 57R75, 57R77, 57R85, 57R90]
Secondary: 55S25: $K$-theory operations and generalized cohomology operations [See also 19D55, 19Lxx]

Citation

Johnson, David Copeland; Landweber, Peter S.; Yosimura, Zen-Ichi. Injective $BP_{\ast}BP$-comodules and localizations of Brown-Peterson homology. Illinois J. Math. 25 (1981), no. 4, 599--610. https://projecteuclid.org/euclid.ijm/1256047052


Export citation